Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla And Ambien Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla, Adderall & Ambien

I'm experiencing extreme insomnia, because of my Atripla & Adderall XR! As a result, I've started to take Ambien CR (12.5mg) every night. Is that unsafe? If so, what "alternative" advice do you have? Thanks! ...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.There aren't any significant interactions between the medications that you've listed.It's relevant to ask if you're really having such severe side effects, perhaps of the efavirenz part of Atripla, if... Read more »

Atripla and ambien or melatonin

I work 12 t 13 hours a day, 5 days a week.I am having trouble sleeping and staying asleep, this is... Read more »

Atripla for graveyard shift workers (ATRIPLA SIDE EFFECTS)

Hello, I work a 12hr overnight shift and was placed on Atripla. I have been on this regiment for... Read more »
Articles
TheBody.com

How to Manage the Most Common Side Effects of Your First HIV Antiretroviral Regimen

Table of Contents Nelson Vergel, B.S.Ch.E., M.B.A. Ben Young, M.D. Introduction Anxiety and Mood Changes Brain Matters: Strange Dreams; Trouble Sleeping or Concentrating Diarrhea Fatigue (Feeling Tired, Even When... Read more »
Test Positive Aware Network

Sustiva

Brand name: Sustiva Generic name: efavirenz, or EFV Class: Non-nucleoside reverse transcriptase inhibitor (non-nucleoside, NNRTI, or non-nuke) Manufacturer: Bristol-Myers Squibb, www.sustiva.com , (800) 321-1335 AWP: $729.99/month for... Read more »
TheBody.com

Hot Topics at TheBody.com's "Ask the Experts" Forums, February 26, 2012

Hot Topics at TheBody.com's "Ask the Experts" Forums, February 26, 2013 February 26, 2013 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples ... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, August 16, 2011

Hot Topics at The Body's "Ask the Experts" Forums, August 16, 2011 August 16, 2011 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples Body Shape... Read more »
Connect With Others

Sustiva kicking my a##

Posted by sunflower, 8 Replies
well..it's 2:30 am and I am sitting here with tears running down my face because I am awake all night again. I just read through the "ask the experts" and realize I must not be alone (nor crazy) feeling this way. Go to bed tired, ready to sleep,... Read more »